# SDR FDEA2020052281023

- Difficulty date: May 18, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ABA83561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA MCD  OPENING DOOR JUST AFT FLOOR SUPPORT IS CORRODED. REMOVED AND REPLACED ABA8356-1 FLOOR SUPPORT REF DAC DWG ABA8359 AND   SRM 51-31-01-OG
